# SDR DALA2024062106283

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N320DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55237
- Aircraft time: 1,805 hours, 743 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 7 UPPER AFT SURFACE HAS EVIDENCE OF WEAR AND NO PREVIOUS REWORK, REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT.MEASURED LH SLAT TRACK NBR 7 UPPER AFT SURFACE IAW ER/A 618900- 14AD REV ORIG. AND PRI 618900-14AD REV 0 MATCHED. ASSOCIATED ER/A 14-618900 ADDED FOR AC 8320. (LP# 0402450)
